# SDR SIMA20150723001

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 30,989 hours, 28,042 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 0333
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 1 LO TEMP, TRANSFERRED TO NRWC 808-ABI-01810.  REMOVED AND REPLACED LT PRE-COOLER IAW EMB 140 AMM 36-11-04.  SEE NRWC 808-ABI-01811 FOR OPERATIONAL TEST OF THE BLEED AIR SYSTEM.  REGULATOR VALVE P/N 3215886-2 P/N 1367C.  BLEED TEMPERATURE P/N 0132ADT S/N E0375. FAN AIR VALVE P/N 8166101 S/N 2004050159
